# SDR V0XD20140405003

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703163425
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN BS 310 AND 319.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-21-03, 51-42-06, 51-42-20, 51-40-11, 51-21-11, AND 51-25-16.
